| Model Number |
UPA31015 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4). a manufacturing record evaluation was performed for the finished device lot, and no non-conformance were identified.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent. .
Event or Problem Description
It was reported that a patient underwent a hernia repair procedure on (b)(6) 2021 and the mesh was used.It was reported that after opening the package and conducting a visual inspection for damage, there were holes found in the aluminum packaging.The surgery completed with new device.There was no adverse patient consequences reported.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 07/13/2021. h3 evaluation: an empty opened foil, of product was returned for evaluation.Upon visual inspection of the returned sample, the foil was inspected and multiples holes in the cavity and excessive wrinkles were noted.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc., or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.